# SDR DALA2016070605112

- Difficulty date: July 5, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 63,701 hours, 45,851 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN FLOOR PANELS NR 148C, 160F, 148A, 148B, 160E, 120C, 160B, 160D, 120E, 200E, 200C, AND 769D AT PAX CABIN.  FLOOR PANELS NRS 148C, 160F, 148A, 148B, 160E, 120C, 160B, 160D, 120E, 200E, 200C, AND 769D AT PAX CABIN WERE FABRICATED IAW AMM 53-20-01-201.
